# SDR ASAA2025091962075

- Difficulty date: September 19, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, INNER SKIN CORRODED AROUND BLANKET ATTACHMENT SNAPS AND BLIND FASTENERS ON LOWER EDGE OF THE DOOR MARKED WITH DOTS. GROUNDED - YES. UPON FURTHER EVALUATION INNER SKIN FOUND TO HAVE 100% MAT LOSS. REMOVED AND REPLACED INNER SKIN IAW B737-700 SRM 51-40-02-0G-0. W= 1.25 O= .100 R= .000 L= 2.25 D= .100.
